MAUDE Adverse Event Report: VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID ANTE-FLO

VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID ANTE-FLO
Catalog Number THA3036X150A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 11/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4843 - endoleak reported - undetermined type, however scans were received and appearance and location of the leak suggest the collar anastomosis or type 3 endoleak as being the most likely cause.Impact code: 4625 - additional surgery -treatment of the event is to include a tevar which is to be completed.Device problem code: 3190 - insufficient information -endoleak reported with no device deficiency.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 4-year review of similar complaints thoraflex hybrid sales jan 21 - feb 25 vs thoraflex hybrid endoleak type 3 events jan 21 - mar 25 gave an occurrence rate of (b)(4) no trend requiring action has been identified.4111 - communication interview: additional information regarding intervention, if the endoleak was associated with any other device event - migration, integrity failure module separation, and if endoleak resolved upon cessation of anti-coagulant treatment has been requested.3331 - analysis of production records: full batch review from base fabric to finished product will be performed.4117 - device not returned: device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available as investigation is ongoing.
 
Event or Problem Description
Event of endoleak reported from extend study ((b)(6)).On post operative day 309 ((b)(6) 2024), a ct scan performed showed an endoleak of an undetermined type.Treatment of the event is to include a planned tevar which is to be completed and an extension procedure is planned.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4843 - endoleak reported - undetermined type, however scans were received and appearance and location of the leak suggest the collar anastomosis or type 3 endoleak as being the most likely cause.Impact code: 4625 - additional surgery -treatment of the event is to include a tevar which is to be completed.Device problem code : 3190 - insufficient information -endoleak reported with no device deficiency/ device failure reported.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 4-year review of similar complaints thoraflex hybrid sales jan 21 - feb 25 vs thoraflex hybrid endoleak type 3 events jan 21 - mar 25 gave an occurrence rate of 0.014% no trend requiring action has been identified.4111 - communication interview: additional information regarding intervention, if the endoleak was associated with any other device event - migration, integrity failure module separation, and if endoleak resolved upon cessation of anti-coagulant treatment was requested.No additional information was received addressing the information requested, however it was communicated that there was an extension procedure 438 days post implant of index implant ( understood to be thoraflex hybrid implant).3331 - analysis of production records: a full batch review was performed from base fabric to finished product for batch id - 25206109 which confirmed the batch was manufactured to specification.4117 - device not returned: device remains implanted.4112 - analysis of information provided by user/third party - scans were received and reviewed.Investigation findings: 213- no device problem found - a full batch review was performed from base fabric to finished product for batch id - 25206109 which confirmed the batch was manufactured to specification.Investigation conclusion: 4315- cause not established - as no device deficiency / failure was reported and scan review concluded a leak at the proximal end of the stented section of the thoraflex hybrid device is demonstrated in the 11 month post implant ct scan.The appearance and location of the leak suggest the collar anastomosis or type 3 endoleak as being the most likely cause.The distal stent ring is not achieving a complete seal within the pre-existing tevar device and there is some contrast enhancement of the space between the thoraflex hybrid device and tevar however this does not appear to track proximally - suggesting a type 1b endoleak is unlikely.Due to the inconclusive determination of the source of the leak, it cannot be confirmed if this event is procedure or device related.Further action is not planned, however, the issue will be tracked and trended as part of the ongoing complaints trending and reporting process and if an adverse trend develops action may be taken at that time.If additional information is received which changes the outcome of the investigation, this complaint will be re-opened.
 
Event or Problem Description
Event of endoleak reported from extend study (nct05639400).On post operative day 309 (15nov24), a ct scan performed showed an endoleak of an undetermined type.Treatment of the event is to include a planned tevar which is to be completed and an extension procedure is planned.This report is being submitted as a follow up #1 for manufacturing report number 9612515-2025-00020 to provide event closure information for tag0178.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID ANTE-FLO
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key21582386
Report Number9612515-2025-00030
Device Sequence Number15642680
Product Code QSK
UDI-Device Identifier05037881027050
UDI-Public05037881027050
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P2100006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTHA3036X150A
Device Lot Number25206109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite